A reachability test for systems over polynomial rings using Groebner bases

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

2 Citations (Scopus)

Abstract

Conditions for the reachability of a system over a polynomial ring are well known in the literature. However, verification of these conditions is in general a difficult problem. In this paper, the reachability problem is expressed in terms of polynomial ideals, and Groebner Bases are used to carry out the test explicitly. Four different methods are proposed, and their effectiveness is compared. With one of these methods, it is also possible to obtain a right- or left-inverse of a general non-square polynomial matrix, often required in the design of feedback compensators.

Original languageEnglish
Title of host publication1993 American Control Conference
Place of PublicationPiscataway
PublisherInstitute of Electrical and Electronics Engineers
Pages226-230
Number of pages5
ISBN (Print)0780308611
DOIs
Publication statusPublished - 1 Dec 1993
Event1993 American Control Conference - San Francisco, CA, USA
Duration: 2 Jun 19934 Jun 1993

Conference

Conference1993 American Control Conference
CitySan Francisco, CA, USA
Period2/06/934/06/93

Fingerprint

Dive into the research topics of 'A reachability test for systems over polynomial rings using Groebner bases'. Together they form a unique fingerprint.

Cite this